# SDR A6WA200540223

- Difficulty date: June 25, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 7,483 hours, 6,386 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED NEAR UPPER SUPPORT PULLEY.  REPAIRED AFT DRAG ANGLE BY REMOVING DAMAGE, PERFORMED EDDY CURRENT INSPECTION, FABRICATED AND INSTALLED REPAIR PIECES IAW REO.  (K)
